Alert archive / Kentucky / Flash Flood Warnings in 2016
Flash Flood Warning 5, NWS Louisville, KY
NWS Louisville, KY issued this flash flood warning at Apr 27, 2016, 6:38 PM CDT for Ohio County, Kentucky. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 27, 2016, 6:38 PM CDT (23:38 UTC)
- Expired
- Apr 27, 2016, 9:30 PM CDT
- In force
- 3 hr
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Flood severity
- None
County Ohio County, KY
The radar
The Ft Campbell radar (KHPX), 85 km from the middle of the area, began a volume at 23:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 27, 7:20 PM CDT | FLOOD | Hartford, KY | SOME WATER OVER A FEW ROADWAYS. NO ROADS CLOSED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 11.6 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 669 J/kg
- Mixed-layer CIN
- -79 J/kg
- Mixed-layer LCL
- 828 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 122 m²/s²
- 0-3 km storm-relative helicity
- 166 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.5
The text
As transmitted.
914
WGUS53 KLMK 272338
FFWLMK
KYC183-280230-
/O.NEW.KLMK.FF.W.0005.160427T2338Z-160428T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
638 PM CDT WED APR 27 2016
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
OHIO COUNTY IN CENTRAL KENTUCKY...
* UNTIL 930 PM CDT
* AT 637 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. TWO TO THREE INCHES OF RAIN
HAS ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
HARTFORD...BEAVER DAM...FORDSVILLE...CENTERTOWN...MCHENRY...ROCKPORT...
SANDEFUR CROSSING...WYSOX...DEANEFIELD AND NARROWS.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3738 8709 3746 8710 3748 8713 3748 8711
3755 8705 3763 8695 3762 8692 3767 8682
3771 8687 3774 8682 3768 8668 3725 8685
3722 8689 3727 8698 3732 8699 3736 8703
3737 8707 3733 8711 3734 8714
$$
AMS1 follow-up statement
206
WGUS73 KLMK 280115
FFSLMK
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
815 PM CDT WED APR 27 2016
KYC183-280125-
/O.CAN.KLMK.FF.W.0005.000000T0000Z-160428T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OHIO KY-
815 PM CDT WED APR 27 2016
...THE FLASH FLOOD WARNING FOR OHIO COUNTY IS CANCELLED...
FLOOD WATERS HAVE RECEDED...AND ARE NO LONGER EXPECTED TO POSE A
THREAT TO LIFE OR PROPERTY. PLEASE CONTINUE TO HEED ANY ROAD
CLOSURES.
LAT...LON 3738 8709 3746 8710 3748 8713 3748 8711
3755 8705 3763 8695 3762 8692 3767 8682
3771 8687 3774 8682 3768 8668 3725 8685
3722 8689 3727 8698 3732 8699 3736 8703
3737 8707 3733 8711 3734 8714
$$
AMSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Apr 27, 5:59 PM CDT, 39 minutes earlier.
Area forecast discussion, Apr 27, 5:59 PM CDT, 39 minutes before
Area Forecast Discussion National Weather Service Louisville KY 659 PM EDT WED APR 27 2016 ...Updated Aviation Discussion... ...Forecast Update... Issued at 610 PM EDT Wed Apr 27 2016 Convection firing up along a residual east/west boundary across central Kentucky has been the interest so far this afternoon and early evening. Environment is characterized by 1000 to 1500 J/kg of SBCAPE with effective bulk shear of 40 to 50 kts. An area of enhanced low level helicity exists as well, which is helping to sustain some of the supercells across west-central KY. As a result, feel there is a short-lived tornado threat and a tornado watch has been posted for portions of the western areas. And further back south/west, we'll have to watch the main line of storms roll through the area later this evening. Hi-res models have a good handle on this coming through with the potential for a damaging wind and hail threat. .SHORT TERM (Now through Thursday Night)... Issued at 312 PM EDT Wed Apr 27 2016 As an upper low moves between Omaha and Des Moines tonight and a speed max rounds its base, scattered showers and storms are expected to develop INVOF the confluence of the Ohio and Mississippi Rivers late this afternoon/early this evening. This convection should then head northeast up the Ohio Valley. Scattered storms will also be possible over the rest of central Kentucky in the warm and unstable sector south of a warm front stretched out along Interstate 64. There has been a lot of rain already today, limiting surface-based instability along and either side of the warm front. The warm front is not expected to move much other than perhaps a slight northward drift. This would bring more unstable air slightly northward despite earlier rains. In short, it will be an evening of monitoring radar and satellite trends to see exactly where new convection sets up to our west/southwest and moves into the area. WBZ heights around 10k feet support hail as the main threat. If the surface remains relatively stable the wind threat may be slightly lessened...but will have to see how the warm front behaves and how much of a break we can get between afternoon convection overhead and incoming convection from the west this evening. There has been torrential rain over a narrow band between Elizabethtown and Mammoth Cave this afternoon, resulting in some minor hydro issues in that area. Additional water problems will be possible this evening under the heaviest rainers, especially in urban centers. Tomorrow the upper low will weaken and advance into the Great Lakes. By afternoon lapse rates and cu rule support sct/bkn cu development. PWATs look quite low and atmospheric cross-section show very little available moisture. Can't rule out pop-up afternoon showers, though, especially from southern Indiana to the Kentucky Blue Grass. Thursday night high pressure will nose in from the northwest and give us a pleasant night with temperatures dropping into the lower and middle 50s. .LONG TERM (Friday through Wednesday)... Issued at 322 PM EDT Wed Apr 27 2016 High pressure to our north will give us a very nice day on Friday with partly cloudy skies and temperatures peaking in the 70s. We then enter into what should be a very wet weekend. Low pressure will lazily move from the Red River Valley Saturday morning to the mid-Atlantic coast by Sunday evening. The Gulf will be wide open and models are progging a healthy low level jet bringing moisture northward. Widespread showers and scattered thunderstorms will be the result. One to three inches of rain over the course of the entire weekend isn't out of the question. Things should then dry out for the first part of the new work week before the next system begins to approach by mid-week. High temperatures throughout the long term will be in the 70s, although some locations may not make it out of the 60s in southern Indiana on Saturday. && .AVIATION (00Z TAF Update)... Updated at 658 PM EDT Wed Apr 27 2016 A line of intense storms will impact BWG by 00z, SDF closer to 01- 02z, and LEX by around 03-04z. SDF stands the greatest chance of seeing a harder hit with strong to severe winds, frequent CG lightning and torrential rain for 1 to 2 hours. In the wake of this complex of storms, expect plenty of low level moisture and combined with nighttime cooling, there's a chance of IFR to low MVFR ceilings developing by 06z or so, holding through dawn or so. Guidance hits the IFR probabilities the hardest at SDF/LEX. For Thursday, some broken MVFR ceilings likely in the morning but conditions should begin to improve with daytime heating and some drier air. Some gusty winds will develop in the late morning and afternoon. Chances for showers/storms are significantly less so will hold off mentioning anything in the TAF right now. && .LMK Watches/Warnings/Advisories... KY...NONE. IN...NONE. && Update.........ZT Short Term.....13 Long Term......13 Aviation.......ZT
Hazardous weather outlook, Apr 27, 2:40 PM CDT, 3 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 340 PM EDT WED APR 27 2016 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-280745- ORANGE-WASHINGTON-SCOTT-JEFFERSON-DUBOIS-CRAWFORD-PERRY-HARRISON- FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-OHIO-GRAYSON-HARDIN-BULLITT- OLDHAM-TRIMBLE-HENRY-SHELBY-FRANKLIN-SPENCER-ANDERSON-WOODFORD- FAYETTE-BOURBON-NICHOLAS-NELSON-MERCER-JESSAMINE-LARUE-MARION-BOYLE- GARRARD-MADISON-BUTLER-EDMONSON-HART-GREEN-TAYLOR-CASEY-LINCOLN- LOGAN-WARREN-SIMPSON-ALLEN-BARREN-MONROE-METCALFE-ADAIR-RUSSELL- CUMBERLAND-CLINTON- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...ENGLISH...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...LEWISPORT...HAWESVILLE...HARDINSBURG... BRANDENBURG...HARTFORD...LEITCHFIELD...ELIZABETHTOWN... SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...BEDFORD...MILTON... NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA... TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS... CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE... WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...LANCASTER... RICHMOND...MORGANTOWN...BROWNSVILLE...HORSE CAVE...GREENSBURG... CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN... FRANKLIN...PROVIDENCE...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE... EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 340 PM EDT WED APR 27 2016 /240 PM CDT WED APR 27 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. SCATTERED STORMS THIS EVENING WILL PRODUCE DANGEROUS LIGHTNING AND LOCALLY TORRENTIAL RAIN. THE STRONGEST STORMS WILL BE CAPABLE OF HAIL AND GUSTY WINDS...ESPECIALLY WEST OF INTERSTATE 65. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. WIDESPREAD SHOWERS AND SCATTERED STORMS WILL HAVE THE POTENTIAL TO PRODUCE HEAVY RAIN THIS WEEKEND. ONE TO THREE INCHES OF RAIN WILL BE POSSIBLE OVER THE COURSE OF BOTH DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT ANY FLOODING, HAIL, OR HIGH WINDS THIS EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. 13
In the hours before
Local storm report, Apr 27, 3:58 PM CDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
458 PM EDT WED APR 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0444 PM HAIL 5 WNW LIBERTY 37.36N 85.01W
04/27/2016 E1.75 INCH CASEY KY PUBLIC
&&
NWS LOUISVILLE KY
IRIS SYSTEMSpecial weather statement, Apr 27, 4:11 PM CDT, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
511 PM EDT WED APR 27 2016
KYZ054-064>066-272145-
CASEY-GREEN-MARION-TAYLOR-
511 PM EDT WED APR 27 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL MARION...WEST
CENTRAL CASEY...NORTHEASTERN GREEN AND TAYLOR COUNTIES...
AT 511 PM EDT/411 PM CDT/...A STRONG THUNDERSTORM WAS NEAR
CAMPBELLSVILLE...MOVING EAST AT 20 MPH.
WIND GUSTS UP TO 50 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
CAMPBELLSVILLE...BRADFORDSVILLE...WHITE ROSE...SPURLINGTON...SALOMA...
ARISTA...BASS...BLACK GNAT...SALLEETOWN AND ACTON.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3741 8553 3754 8517 3728 8508 3728 8511
3730 8515 3731 8518 3731 8519 3729 8518
3728 8519 3727 8519 3727 8520 3725 8544
TIME...MOT...LOC 2111Z 254DEG 19KT 3735 8544
AMSLocal storm report, Apr 27, 4:17 PM CDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
517 PM EDT WED APR 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM HAIL CAMPBELLSVILLE 37.35N 85.35W
04/27/2016 E0.50 INCH TAYLOR KY PUBLIC
DIME SIZED HAIL IN THE CAMPBELLSVILLE AREA.
&&
KDWSpecial weather statement, Apr 27, 4:26 PM CDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
526 PM EDT WED APR 27 2016
KYZ064-066-077-078-272200-
ADAIR-RUSSELL-CASEY-GREEN-
526 PM EDT WED APR 27 2016
...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN
RUSSELL...SOUTHERN CASEY...SOUTHEASTERN GREEN AND ADAIR COUNTIES...
AT 526 PM EDT/426 PM CDT/...A CLUSTER OF STRONG THUNDERSTORMS WAS
ALONG A LINE EXTENDING FROM NEAR LIBERTY TO 7 MILES SOUTHWEST OF
COLUMBIA...AND MOVING NORTHEAST AT 20 MPH.
WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
LIBERTY...COLUMBIA...RUSSELL SPRINGS...SPARKSVILLE...MONTPELIER...
ROYVILLE...CRESTON...BLISS...GARLIN AND RHEBER.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3699 8548 3707 8552 3711 8553 3711 8555
3713 8556 3721 8536 3719 8535 3723 8531
3728 8519 3737 8475 3736 8472 3730 8471
3729 8472 3724 8472 3713 8488 3699 8521
TIME...MOT...LOC 2126Z 245DEG 19KT 3724 8495 3704 8541
AMSSpecial weather statement, Apr 27, 5:57 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
557 PM CDT WED APR 27 2016
KYZ026-272330-
OHIO-
557 PM CDT WED APR 27 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN OHIO COUNTY...
AT 557 PM CDT...A STRONG THUNDERSTORM WAS NEAR HARTFORD...MOVING
NORTHEAST AT 25 MPH.
WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
ADABURG...DEANEFIELD...NARROWS...RALPH...NO CREEK...HEFLIN...TAFFY...
SUNNYDALE...DUKEHURST AND MAGAN.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3763 8694 3762 8692 3764 8689 3765 8687
3767 8684 3767 8682 3770 8685 3771 8684
3756 8668 3754 8666 3744 8698 3755 8704
TIME...MOT...LOC 2257Z 228DEG 23KT 3744 8703
SCHOETTMERSpecial weather statement, Apr 27, 6:24 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
624 PM CDT WED APR 27 2016
KYZ024-026-027-061-062-070>073-280015-
BUTLER-WARREN-EDMONSON-SIMPSON-OHIO-LOGAN-GRAYSON-BRECKINRIDGE-ALLEN-
624 PM CDT WED APR 27 2016
...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN OHIO...
WARREN...WESTERN GRAYSON...SOUTHWESTERN BRECKINRIDGE...SIMPSON...
LOGAN...BUTLER...WESTERN EDMONSON AND SOUTHWESTERN ALLEN COUNTIES...
AT 623 PM CDT...A CLUSTER OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 8 MILES SOUTH OF HARTFORD TO 9 MILES NORTH OF
RUSSELLVILLE TO 6 MILES NORTHWEST OF CROSS PLAINS...AND MOVING
NORTHEAST AT 40 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
BOWLING GREEN...RUSSELLVILLE...HARTFORD...MORGANTOWN...PLUM SPRINGS...
CRESTMOOR...DELAFIELD...MEMPHIS JUNCTION...MOUNT VICTOR AND ANDERSON.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3665 8659 3664 8706 3706 8705 3707 8694
3709 8690 3711 8689 3714 8693 3718 8692
3718 8689 3719 8691 3722 8690 3724 8691
3724 8694 3727 8698 3732 8699 3736 8703
3739 8703 3777 8639 3664 8627 3663 8656
TIME...MOT...LOC 2323Z 224DEG 37KT 3734 8694 3697 8686 3661 8676
AMSThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 7:05 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Meade | 40 min |
| Apr 26, 7:30 PM CDT | Special Weather Statement | LMK | Butler, Logan | 60 min |
| Apr 26, 7:43 PM CDT | Special Weather Statement | LMK | Bullitt, Jefferson | 62 min |
| Apr 26, 7:47 PM CDT | Severe Thunderstorm Warning | LMK | Jefferson | 28 min |
| Apr 26, 7:49 PM CDT | Severe Thunderstorm Warning | LMK | Trimble | 26 min |
| Apr 26, 8:10 PM CDT | Special Weather Statement | LMK | Trimble | 35 min |
| Apr 26, 8:17 PM CDT | Special Weather Statement | LMK | Edmonson, Grayson, Hart, Logan, Simpson, Warren | 58 min |
| Apr 26, 8:22 PM CDT | Special Weather Statement | LMK | Henry, Oldham, Shelby, Spencer | 38 min |
| Apr 26, 8:28 PM CDT | Severe Thunderstorm Warning | LMK | Franklin, Henry, Oldham, Shelby, Spencer | 32 min |
| Apr 26, 8:46 PM CDT | Special Weather Statement | LMK | Allen, Barren, Green, Hart, Metcalfe | 44 min |
| Apr 26, 8:53 PM CDT | Severe Thunderstorm Warning | LMK | Franklin, Henry, Scott, Shelby | 37 min |
| Apr 26, 9:27 PM CDT | Special Weather Statement | LMK | Bourbon, Boyle, Fayette, Garrard, Harrison, Jessamine and 3 more | 48 min |
| Apr 26, 9:49 PM CDT | Special Weather Statement | LMK | Bourbon, Clark, Fayette, Madison, Nicholas | 56 min |
| Apr 26, 9:59 PM CDT | Special Weather Statement | LMK | Lincoln | 46 min |
| Apr 27, 4:22 AM CDT | Severe Thunderstorm Warning | LMK | Butler, Edmonson, Grayson | 23 min |
| Apr 27, 12:30 PM CDT | Special Weather Statement | LMK | Hardin, Larue | 60 min |
| Apr 27, 1:18 PM CDT | Special Weather Statement | LMK | Spencer | 27 min |
| Apr 27, 1:32 PM CDT | Areal Flood Advisory | LMK | Grayson, Hardin | 3 hr |
| Apr 27, 1:47 PM CDT | Flash Flood Warning | LMK | Grayson, Hardin | 3 hr |
| Apr 27, 2:09 PM CDT | Special Weather Statement | LMK | Edmonson | 36 min |
| Apr 27, 2:16 PM CDT | Severe Thunderstorm Warning | LMK | Butler, Edmonson, Warren | 29 min |
| Apr 27, 2:45 PM CDT | Special Weather Statement | LMK | Edmonson | 30 min |
| Apr 27, 3:15 PM CDT | Special Weather Statement | LMK | Casey | 30 min |
| Apr 27, 3:43 PM CDT | Special Weather Statement | LMK | Casey | 32 min |
| Apr 27, 3:44 PM CDT | Severe Thunderstorm Warning | LMK | Casey, Lincoln | 31 min |
| Apr 27, 3:48 PM CDT | Severe Thunderstorm Warning | LMK | Green, Taylor | 27 min |
| Apr 27, 4:11 PM CDT | Special Weather Statement | LMK | Taylor | 34 min |
| Apr 27, 4:12 PM CDT | Severe Thunderstorm Warning | LMK | Lincoln | 18 min |
| Apr 27, 4:26 PM CDT | Special Weather Statement | LMK | Adair, Casey | 34 min |
| Apr 27, 4:51 PM CDT | Severe Thunderstorm Warning | LMK | Casey, Russell | 24 min |
| Apr 27, 5:01 PM CDT | Tornado Warning | LMK | Ohio | 29 min |
| Apr 27, 5:29 PM CDT | Severe Thunderstorm Warning | LMK | Ohio | 31 min |
| Apr 27, 5:57 PM CDT | Special Weather Statement | LMK | Ohio | 33 min |
| Apr 27, 6:16 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hancock, Ohio | 44 min |
| Apr 27, 6:24 PM CDT | Special Weather Statement | LMK | Butler, Logan, Ohio, Simpson, Warren | 51 min |
| Apr 27, 6:48 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Butler, Grayson, Ohio | 42 min |
| Apr 27, 6:51 PM CDT | Severe Thunderstorm Warning | LMK | Allen, Butler, Edmonson, Grayson, Simpson, Warren | 39 min |
| Apr 27, 6:52 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hancock, Meade, Ohio | 38 min |
Nearby
Flash Flood Warnings in Kentucky, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.